# SDR NWAA092559752

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- Aircraft time: 89,206 hours, 80,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Eel Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING ON THE RIGHT HAND SIDE OF THE FIRST CLASS SECTION OF THE CABIN HAD FAILED. MAINTENANCE REPLACED THE ASSOCIATED FUSE IN THE POWER SUPPLY AT DOOR 1R. OPS CHECK WAS GOOD.
